Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Comparison theorems for eigenvalues


Author: A. M. Fink
Journal: Quart. Appl. Math. 28 (1970), 289-292
MSC: Primary 34.30
DOI: https://doi.org/10.1090/qam/264153
MathSciNet review: 264153
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/qam/264153
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website